# SDR FDEA201009053279

- Difficulty date: September 5, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 55,404 hours, 21,246 cycles
- Engine: Ge CF66D
- System (JASC): 5240 · Service Doors
- Part: Support Bracket
- Part number: ADA37541
- Condition: Cracked
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - L3 MED PLUG NR 6 DOOR BEAM SUPPORT BRACKET FOUND CRACKED.  DAMAGED SUPPORT BRACKET AT CABIN L3 MED PLUG NR6 DOOR BEAM REMOVED IAW SRM 51-31-01 VOLUME II, REV 96. NEW SUPPORT BRACKET FABRICATED IAW DWG ADA3754 REV F AND INSTALLED IAW EA 8-5210-132476.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 111.
